A Study On the Recurrence Properties of Generalized Tetranacci Sequence

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-8
Year of Publication : 2021
Authors : Yüksel Soykan
  10.14445/22315373/IJMTT-V67I8P522

MLA

MLA Style: Yüksel Soykan  "A Study On the Recurrence Properties of Generalized Tetranacci Sequence" International Journal of Mathematics Trends and Technology 67.8 (2021):185-192. 

APA Style: Yüksel Soykan(2021). A Study On the Recurrence Properties of Generalized Tetranacci Sequence International Journal of Mathematics Trends and Technology, 67(8), 185-192.

Abstract
In this paper, we investigate the recurrence properties of the generalized Tetranacci sequence and present how the generalized Tetranacci sequence at negative indices can be expressed by the sequence itself at positive indices.

Reference

[1] G. S. Hathiwala, D. V. Shah, Binet.Type Formula For The Sequence of Tetranacci Numbers by Alternate Methods, Mathematical Journal of Interdisciplinary Sciences, 6(1) (2017) 37-48.
[2] R. S. Melham, Some Analogs of the Identity F2n+F2n+1=F2 2n+1, Fibonacci Quarterly, (1999) 305-311.
[3] L. R. Natividad, On Solving Fibonacci-Like Sequences of Fourth, Fifth and Sixth Order, International Journal of Mathematics and Computing, 3(2) (2013) 38-40.
[4] Polatlı, E.E., Soykan, Y., A Study on Generalized Fourth-Order Jacobsthal Sequences, Submitted.
[5] B. Singh, P. Bhadouria, O. Sikhwal, K. Sisodiya, A Formula for Tetranacci-Like Sequence, Gen. Math. Notes, 20(2) (2014) 136-141.
[6] N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://oeis.org/
[7] Soykan, Y., Gaussian Generalized Tetranacci Numbers, Journal of Advances in Mathematics and Computer Science, 31(3) (2019) 1-21, Article no.JAMCS.48063.
[8] Soykan, Y., A Study of Generalized Fourth-Order Pell Sequences, Journal of Scienti.c Research and Reports, 25(1-2) (2019) 1-18.
[9] Soykan, Y., On Generalized 4-primes Numbers, Int. J. Adv. Appl. Math. and Mech. 7(4) (2020) 20-33.
[10] Soykan, Y., Properties of Generalized (r,s,t,u)-Numbers, Earthline Journal of Mathematical Sciences, 5(2) (2021) 297-327. https://doi.org/10.34198/ejms.5221.297327
[11] M. E. Waddill, Another Generalized Fibonacci Sequence, M. E., Fibonacci Quarterly, 5(3) (1967) 209-227.
[12] M. E. Waddill, The Tetranacci Sequence and Generalizations, Fibonacci Quarterly, (1992) 9-20.

Keywords : Tetranacci numbers, Tetranacci sequence, negative indices, recurrence relations.